| Model Number |
37602 |
| Medical Device Problem Codes |
Loss of Data (2903); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
It was reported from a healthcare provider (hcp) that during a routine appt.The interrogation of the implantable neurostimulator ( ins) showed it was not setup or activated which hcp said was odd.But could not clarify when she last programmed pt due to covid office shutdown (not related to pt//dbs).The circumstances that led to the event were unknown.The patient's son mentioned patient was in hospital related to dbs and they may have some ct/mri done, but he could not confirm what imaging was done.Actions taken to resolve the issue were the device info was entered as indicated in mstar.Battery level was at 2.96v, impedances were all normal range.The issue was resolved at time of report.No symptoms reported.
Event or Problem Description
Additional information received from the manufacturer¿s representative (rep), which was confirmed with the healthcare provider (hcp), reported the cause of the device setup and activation issue was undetermined.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received from the manufacturer representative (rep) on 2023-apr-28 that the device was in shipping mode when they were interrogating it, so the caller had to take the device out of shipping mode, enter the patient's information, lead configuration information, and therapy programming.The caller indicated that the device was implanted in 2021, and the patient had two devices placed at that time.The second device was programmed appropriately.The caller indicated that when they activated the ins, it used the date from the day before that date of the programming session for the implant date, and the caller had to set that to the correct 2021 date.The caller wanted the json file evaluated to determine if there was some cause for the ins being in shipping mode.
Additional Manufacturer Narrative